Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in the ear?

Dear sir, I have problem in my ear started after cold water taken, There was pain in ear and then after 2 days liquid came out from ear. I have taken Clevm 625mg , 8 tab but till now there is some liquid come out at night when sleeping. There is some disturbance to hear voice. Please suggest!
Thu, 24 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
ENT Specialist 's  Response
in my opinion , u had an infection of middle ear, where pus is coming from perforation of tympanic membrane. augmentin is a good antibiotic, continue same medication for 7 days. see to that water should not enter ear while ur taking bath.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i needd to know if my 6month old son had a stroke.. i let him cry for 5mins and when i got him it took me at least 20minutes to get him to stop...

Recent questions on  Sensory system

doctor1 MD

My,daughter,vidhi age 8 suffering from headche for last 2 months, we have get cheaqued her eyes but she had no number. The pain is not...

doctor1 MD

47 yr. old male, and I have been feeling a very fast, intermittent vibration in my lower groin area--similar to a cell phone, I suppose. No...

doctor1 MD

I used masterbate 5 to 6 days in a week without any lube. now i feel a burning sensation in the left side of the penis and a little musculer pain....

doctor1 MD

m mother had bad joint pains she too ataflam pain kilers she is also on wafaril for heart promplem ater taking the pain kilers twice she vomoted...

doctor1 MD

Hi i have had dizziness with the feeling that my eyes were shaking .several times over the last 24 hours and several times over the last couple of...

doctor1 MD

Hello Dr, Occasionally since couple of days i get Electric shock pain in the left palm/ fingers and simultaneously on the left side of the cheek....

doctor1 MD

My lumbar MRI shows the following: 19mm low signal intensity structure withing central call at l4-l5, extending disc fragment posterior to superior...